# SDR SWAA2025090307346

- Difficulty date: August 23, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 29,556 hours, 14,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1694 ARE INOPERATIVE.  REPLACED AND PERFORMED GOOD FUNCTIONAL TEST OF EMERGENCY LIGHTS BATTERY PACK M1694 PER AMM 33-51-06-960-805.
